Papers and preprints

  • Equations in three singular moduli: the equal exponent case. J. Number Theory 243 (2023), 256-297.

[Journal version] [ArXiv version] [GitHub code]

  • Multiplicative independence of modular functions. J. ThĂ©or. Nombres Bordeaux 33 (2021), no. 2, 459-509.

[Journal version] [ArXiv version]

  • Triples of singular moduli with rational product. Int. J. Number Theory 16 (2020), no. 10, 2149-2166.

[Journal version] [ArXiv version] [GitHub code]


  • Multiplicative relations among special points of modular and Shimura curves. University of Oxford, 2021.

[Official version]